# SDR ASOA200901041

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 19,260 hours, 16,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 559 BULKHEAD WEB HAS AN INDICATION NOTED INBD OF RBL 18.0, WL 59.10 APPROX .3 INCHES IN LENGTH 60 PERCENT FSH.  FAILED NDT INSP.  REPAIRED FS 559 BULKHEAD CAPS AND WEB FROM LBL 27 TO RBL 27 IAW REO 601R-53-41-260, REV 10/04/09 2. COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260.
